# SDR EISA20010044

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION ON MAIN CABIN LEFT I/B SEAT TRACK SECTION FROM BS 757 TO BS 852 LBL 25.  FABRICATED AND INSTALLED SEAT TRACK SPLICE AT BS 757 TO BS 852 LBL 25, ALODINED AND PRIMED IAW SRM 53-10-1, 53-10-5 FIG 7, 51-10-2.
